A class of singular integrals on the complex n-sphere Cowling, Michael en_US Qian, T en_US 2021-11-25T14:29:13Z 2021-11-25T14:29:13Z 1999 en_US
dc.identifier.issn 1006-9283 en_US
dc.language English
dc.language.iso EN en_US
dc.rights CC BY-NC-ND 3.0 en_US
dc.rights.uri en_US
dc.source Legacy MARC en_US
dc.title A class of singular integrals on the complex n-sphere en_US
dc.type Journal Article en
dcterms.accessRights metadata only access
dspace.entity.type Publication en_US
unsw.relation.faculty Science
unsw.relation.ispartofjournal Science in China, series A en_US
unsw.relation.ispartofpagefrompageto 1121-1140 en_US
unsw.relation.ispartofvolume 29 en_US
unsw.relation.originalPublicationAffiliation Cowling, Michael, Mathematics & Statistics, Faculty of Science, UNSW en_US
unsw.relation.originalPublicationAffiliation Qian, T en_US School of Mathematics & Statistics *
Resource type